# SDR SWAA2022080127273

- Difficulty date: July 9, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Depressor
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DEPRESSOR REVEL ON STUB FRAME DOOR CUT OUT BS 294.5 BETWEEN STRINGER 7R TO STRINGER 8R FWD GALLEY AREA 2022-373090 / [01] REPLACED DEPRESSOR REVEL ON STUB FRAME DOOR CUT OUT BS 294.5 BETWEEN STRINGER 7R TO STRINGER 8R FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND DWG 141A8370 REV D. SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED DEPRESSOR REVEL ON STUB FRAME DOOR CUT OUT BS 294.5 BETWEEN STRINGER 7R TO STRINGER 8R FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND DWG 141A8370 REV D. SEE INDIVIDUAL SING OFF BELOW.. RII ITEM
